Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
184 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Hyperadrenergic postural orthostatic tachycardia syndrome

Premium Questions

Dr. Vaibhav Gandhi MD

I believe that I have POTS. I have been undiagnosed for years and I need advice. I have all of the symptoms, chronic fatigue , racing heart, palpitations, weakness, headaches , syncope , cold lower legs and feet, severe... View answer

Answered by : Dr. Vaibhav Gandhi ( Orthopaedic Surgeon)
Dr.   Parth MD

Hi I have postural orthostatic tachycardia syndrome . I therefore eat apt of salt! I was in the hospital over night for chest pains and low blood pressure 80/52. Since I came home I took blood... View answer

Answered by : Dr. Parth ( Pathologist and Microbiologist)
Dr. Benard Shehu MD

What cure or treatment is available for a 23 yr old female Dx with Postural Orthodontic Tachycardia? ... View answer

Answered by : Dr. Benard Shehu ( Cardiologist)
Dr. Sukhvinder Singh MD

I have chronic orthostatic tachycardia, is this the same as postural orthostatic tachycardia ... of lowering resting heart rate in a person who has orthostatic tachycardia?... View answer

Answered by : Dr. Sukhvinder Singh ( Cardiologist)
Dr. Manisha Gopal MD

i have pots dysautonomia and eds. i have recently been having sudden severe mood disruption's mostly high levels of frustration and a couple of crying spells with no cause. i also have several growths two in my right arm... View answer

Answered by : Dr. Manisha Gopal ( Psychiatrist)

Public Forum Discussions

Dr.      Bhanu Partap MD

know about P.O.T.S (Postural Othrostatic Tracycardia Syndrome) and how to go about getting IV Therapy ... View answer

Answered by : Dr. Bhanu Partap ( Cardiologist)
Dr.  Parth MD

My daughter has been sick for two years. After numerous testing and trips to Cleveland Clinic and a clinic in St Louis she has been diagnosed with pots plus. I see my child suffer daily with this syndrome ... View answer

Answered by : Dr. Parth ( Pathologist and Microbiologist)
Dr. Roopa Chopra MD

I have many undiagnosed health issues and in fact starting to think i may have pots. However the worst health issue is the syncope . We don t know why but if I smoke weed I don t pass out-though most of what I read says it... View answer

Answered by : Dr. Roopa Chopra ( General & Family Physician)
Dr. Aida Quka MD

I was recently diagnosed with Postural Orthostatic Tachycardia Syndrome. I am taking Fludrocortisone and Metropolol, but I am still very symptomatic and they are making me depressed. I will be... View answer

Answered by : Dr. Aida Quka ( Neurologist)
Dr. Aida Quka MD

My girlfriend has POTS (Postural orthostatic tachycardia syndrome). She experiences nausea, dizziness, headache, fatigue, fainting and heart palpitations. Recently has tried smoking marijuana ... View answer

Answered by : Dr. Aida Quka ( Neurologist)

Mobile Questions and Answers

Dr. Vjollce Mbiarra MD

Hello! Thanks for your query. Its effect eliminate within one day because its half life of elimination is 17-28 hours after taking it. Be calm and have a rest . Take care and all the best

Dr. Erion Spaho MD

Hi and thanks for using HCM. If you refer to Postural orthostatic tachycardia syndrome, then there is no damage caused to the heart, besides the increase in heart rate. Hope this helps.

Dr.   Sudhir Kumar MD

Hi, It is possible that her current symptoms are POTS (postural orthostatic tachycardia syndrome) related. However, the confirmation can be done by checking her BP and pulse rate at that...